Universidad Complutense de Madrid
E-Prints Complutense

On the multiplicity of equilibrium solutions to a nonlinear diffusion equation on a manifold arising in climatology

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Hernández, J. and Tello del Castillo, José Ignacio (1997) On the multiplicity of equilibrium solutions to a nonlinear diffusion equation on a manifold arising in climatology. Journal of Mathematical Analysis and Applications, 216 (2). pp. 593-617. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

287kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X97956912


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

We analyze the sensitivity of a climatological model with respect to small changes in one of the distinguished parameters: the solar constant. We start by proving the stabilization of solutions of the evolution model when time tends to infinity. Later, we study the stationary problem and obtain uniqueness or a multiplicity of solutions for different Values of the solar constant.


Item Type:Article
Uncontrolled Keywords:positive solutions; compact manifolds; models
Subjects:Sciences > Physics > Geophysics
ID Code:15727
Deposited On:22 Jun 2012 08:23
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page